# SDR IPXA10658370

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:E TOP, DURING FIRST SEGMENT OF APPROACH FIRE/OVERHEAT WARNING DISPLAYED.  ACCOMPLISHED QRH.  PUSHED SYS RESET SWITCH. WARNING REMAINED OFF REMAINDER OF FLIGHT.  ACCOMPLISH FIM 26-11-00/101 FIG 104.  NO FAULTS FOUND ACFT.  OK FOR SERVICE.
